Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 18, Issue.: 1

Original Research Article

ON GENERALIZED WEIGHTED NÖRLUND-CESÁRO STATISTICAL CONVERGENCE

 

RIPENDRA KUMAR1, B. K. SINGH1 AND ADITYA KUMAR RAGHUVANSHI1*
1Department of Mathematics, IFTM University, Moradabad, U.P., 244001, India.

Abstracts

In this paper, the notation of (N, pn, qn)(C,α,β )- summability is introduced to generalize the concept of Nörlund-Cesáro statistical convergence. This new method is called generalized weighted Nörlund-Cesáro statistical convergence. We have shown some properties of this method.

Keywords :

Statistical convergence; generalized weighted Nörlund-Cesáro statistical convergence; sequence spaces; Nörlund summability mean; Cesáro summability mean.